Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 28, 2014, 3:47 AM CDT for 6 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2014, 3:47 AM CDT (08:47 UTC)
- Expired
- May 28, 2014, 4:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Chambers County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 26 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1111 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:43 AM CDT, 4 minutes earlier.
Area forecast discussion, May 28, 3:43 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
343 AM CDT WED MAY 28 2014
.DISCUSSION...
A STRONG THUNDERSTORM CLUSTER PUSHING THROUGH NORTHWESTERN AND
CENTRAL HARRIS COUNTY DURING THE HOUR...1 TO 2 INCH HOURLY RATES
ACROSS THE CITY WILL PRODUCE NUISANCE STREET FLOODING. CYPRESS
CREEK WILL BE OUT OF BANKS ALONG VARIOUS POINTS ALONG THAT
PARTICULAR CHANNEL. VELOCITY PRODUCT CONSISTENTLY SHOWING PLUS-40
KTS INBOUND IN ASSOCIATION WITH THE DESCENDING COLD POOL...VERY
TIGHT V AND Z GRADIENT THAT HAS WANTED TO PUNCH OUT AT TIMES OVER
THE PAST FEW SCANS. SEVERE WARNING AND URBAN/SMALL STREAM OUT TO
COVER THIS STRONG WIND AND FLOODING THREAT. THIS CLUSTER SHOULD
PROGRESSIVE REACH GALVESTON COUNTY BY 4 AM AND BE OFFSHORE BEFORE
5 AM. REGIONAL COMPOSITE Z SHOWING SOME SCATTERED UPSTREAM
CONVECTIVE RE-DEVELOPMENT BETWEEN GRANGER AND NAVASOTA. DAY 3 OF
LOCALLY HEAVY RAINFALL WILL KEEP THE FLASH FLOOD WATCH ALIVE
THROUGH THE MORNING. AFTER ANOTHER 1 TO 2 INCHES FALLS OVER THE
CITY THIS MORNING...IF UPSTREAM RE-DEVELOPMENT AGAIN AFFECTS THE
METRO AREA...THEN THE FFA WILL HAVE BE EXTENDED THROUGH THE
REMINDER OF THE DAY AS MANY URBANIZED AREAS (NOT ABLE TO RECOVER
FROM THIS MORNING'S RAIN ACCUMULATION) WILL NOT BE ABLE TO HANDLE
MORE THAN AN INCH BEFORE THE (RE)COMMENCEMENT OF FLOODING.
HIGH CHANCE TO LIKELY PRECIPITATION CHANCES FROM THE DIURNAL RE-
DEVELOPMENT OF AFTERNOON CONVECTION...MODERATE RAIN AND EMBEDDED
THUNDERSTORMS WITH THE MAIN THREAT BEING THAT OF FLOODING DUE TO
EXCESSIVE RAINFALL. SECONDARY THREAT WILL BE THUNDERSTORM WINDS
EXCEEDING 40 MPH IN GUST. THE WELL-STACKED UPPER LOW OVER THE
ARLATEX WILL MEANDER OVER THE LOUISIANA/EASTERN TEXAS REGION OVER
THE NEXT SEVERAL DAYS. HIGHEST MOISTURE ANALYZED ALONG POINTS
SOUTH AND EAST OF THIS BROAD CIRCULATION. DAILY WARMTH INTO THE
UPPER 70S TO LOWER 80S WILL AID IN THE RE-GENERATION OF A MIX OF
EITHER LIGHT TO MODERATE SHOWERS TO LONGER-DURATION HIGH RAIN
EVENTS WITHIN THUNDERSTORMS. TIMING WILL BE IMPOSSIBLE TO GAUGE
DUE TO THE MICO-MESO NATURE OF WHAT BOUNDARIES ARE LEFT BEHIND
FROM PREVIOUS ACTIVITY...RANDOM WEAK S/W(S) ROTATING AROUND THE
MAIN LOW. IF THE MID-UPPER LOW DOES RETROGRADE BACK TOWARDS THE
SE'ERN TX UPPER COASTLINE FRIDAY...THEN HIGHER EASTERN TEXAS CORE
RAIN COULD BACK-BUILD INTO THE EASTERN CWA AND EXACERBATE THE
FLOODING PROBLEM HEADING OUT OF THE WORK WEEK. OVERCAST AND RAIN
WILL REGULATE TEMPERATURES TO BETWEEN THE UPPER 60S TO LOWER
80S...LET THE EXTREMA FALL AS THEY MAY. GENERAL SYNOPTIC PATTERN
DURING THE FINAL DAYS OF MAY INTO EARLY JUNE APPEARS TO BE THAT
OF SOUTHWESTERN 5H RIDGING NOSING FURTHER EASTWARD AND EVENTUALLY
SHUTTING OFF THE TAP BY SUNDAY OR MONDAY. LESSENED CLOUD COVER AND
LACK OF RAIN WILL HAVE TEMPERATURES BACK UP TO NEAR NORMAL EARLY
JUNE STANDARDS. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 79 69 83 70 85 / 50 20 30 20 40
HOUSTON (IAH) 81 70 82 70 86 / 90 40 40 30 40
GALVESTON (GLS) 80 73 81 75 84 / 90 50 30 30 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...NONE.
&&
DISCUSSION...31Hazardous weather outlook, May 27, 5:49 AM CDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 549 AM CDT TUE MAY 27 2014 TXZ163-164-176>179-195>200-210>214-226-227-235>238-281100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 549 AM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LONG LINE OF RAIN AND THUNDERSTORMS WILL PASS ACROSS THE REGION EARLY THIS MORNING...PUTTING DOWN AN INCH TO TWO INCHES ON ITS SOUTHEASTERN TREK TO THE COAST. ALBEIT HARD TO TIME...RAIN IS FORECAST TO RE-DEVELOP DURING THE DAY. PERIODS OF HEAVY RAINFALL... FREQUENT LIGHTNING...AND OCCASIONAL WIND GUSTS IN EXCESS OF 40 MPH. WIDESPREAD RAINFALL TOTALS OF BETWEEN TWO TO FOUR INCHES LIKELY...WITH POSSIBLE ISOLATED TOTALS IN EXCESS OF 6 INCHES WHERE LARGER THUNDERSTORM CELLS SLOW OR TRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DISTURBANCES MOVING AROUND A NEAR STATIONARY NORTHERN TEXAS UPPER LOW WILL INDUCE PERIODS OF REGIONAL MODERATE TO LOCALLY HEAVY RAINFALL THROUGH SATURDAY. DAILY...OR 24 HOUR...RAINFALL TOTALS WILL TYPICALLY RANGE FROM SLIGHTLY UNDER AN INCH TO NEAR TWO INCHES...WITH ISOLATED TWO TO FOUR INCH AMOUNTS. OTHER THAN THE FLOODING THREAT...DAMAGING THUNDERSTORM WINDS OF GREATER THAN 50 MPH IN GUST AND/OR AN ISOLATED WEAK TORNADO CANNOT BE RULED OUT WITHIN THE STRONGEST THUNDERSTORM CELLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEED TO BE ALERT AND BE PREPARED TO REPORT SEVERE WEATHER OCCURRENCES THROUGH THE WEEK. GMZ330-335-350-355-370-375-281100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 549 AM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT MODERATE ONSHORE WINDS THAT HAVE PROMPTED CAUTION FLAGS WILL OCCUR AHEAD OF A LINE OF CONVECTION TIMED TO REACH THE COAST SHORTLY AFTER SUNRISE. THERE IS A GOOD CHANCE THAT THUNDERSTORMS COULD AFFECT THE LOCAL BAY AND NEARSHORE GULF WATERS THROUGH TONIGHT. HIGHLY VARIABLE WINDS AND SEAS WILL QUICKLY STRENGTHEN AND LIFT...RESPECTIVELY...IN THE VICINITY OF ANY MARITIME THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF MARITIME MODERATE RAIN AND THUNDERSTORMS WILL AFFECT THE LOCAL WATERS THROUGH FRIDAY OR SATURDAY. MARINERS NEED TO BE ALERT TO ANY VICINITY STORM AS WINDS AND SEAS WILL QUICKLY STRENGTHEN AND BECOME ROUGH...RESPECTIVELY. .SPOTTER INFORMATION STATEMENT... MARITIME INTERESTS NEED TO BE AWARE OF THE FORECAST...OR FREQUENTLY MONITOR RADAR...TO ENSURE WATER SAFETY OVER THE NEXT SEVERAL DAYS.
In the hours before
Special weather statement, May 28, 12:10 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1210 AM CDT WED MAY 28 2014 TXZ195>198-280615- GRIMES TX-BURLESON TX-BRAZOS TX-WASHINGTON TX- 1210 AM CDT WED MAY 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON... SOUTHEASTERN BRAZOS...SOUTHWESTERN GRIMES AND SOUTHEASTERN BURLESON COUNTIES UNTIL 115 AM CDT... AT 1208 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS STRETCHING FROM THE COLLEGE STATION AREA INTO EASTERN BURLESON COUNTY...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLLEGE STATION...SOUTHERN BRYAN...BRENHAM...NAVASOTA...WASHINGTON... SNOOK...MILLICAN...KYLE FIELD...WELLBORN AND INDEPENDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3057 9657 3069 9619 3030 9600 3015 9645 TIME...MOT...LOC 0508Z 327DEG 20KT 3056 9638
Local storm report, May 28, 12:16 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1216 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM LIGHTNING BRYAN 30.67N 96.37W
05/28/2014 BRAZOS TX TRAINED SPOTTER
LIGHTNING STRIKING STRUCTURES IN BRYAN. POSSIBLE CAUSE
OF LOCAL FIRES.
&&
EVENT NUMBER HGX1400118
BLOODSpecial weather statement, May 28, 2:42 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT WED MAY 28 2014
TXZ199-200-212>214-227-237-238-280915-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-WALLER TX-CHAMBERS TX-
FORT BEND TX-MONTGOMERY TX-
242 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTH CENTRAL
MONTGOMERY...SOUTHEASTERN WALLER...SOUTHWESTERN LIBERTY...CENTRAL
FORT BEND...NORTHEASTERN BRAZORIA...NORTHWESTERN GALVESTON AND WEST
CENTRAL CHAMBERS COUNTIES UNTIL 415 AM CDT...
AT 239 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PINEHURST TO NEAR CYPRESS TO NEAR
PATTISON...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
UP TO AN INCH OF RAIN MAY CAUSE SOME MINOR STREET FLOODING AS
WELL...THOUGH THE CURRENT FASTER STORM MOTIONS DO NOT SUPPORT A
WIDESPREAD THREAT AT THIS TIME. WE WILL MONITOR.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...SUGAR LAND...BAYTOWN...MISSOURI
CITY...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER PARK...EASTERN
ROSENBERG...ALVIN...DICKINSON...STAFFORD...SOUTH HOUSTON...
BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...LA MARQUE AND KATY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2965 9491 2970 9494 2975 9506 2978 9504
2977 9507 2971 9506 2973 9503 2970 9503
2971 9502 2968 9498 2960 9498 2954 9502
2950 9497 2939 9502 2917 9535 2977 9601
2995 9574 3029 9559 2980 9483
TIME...MOT...LOC 0739Z 311DEG 26KT 3022 9562 2995 9574 2982 9594Special weather statement, May 28, 3:37 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
337 AM CDT WED MAY 28 2014
TXZ199-200-213-214-227-237-238-281000-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
FORT BEND TX-MONTGOMERY TX-
337 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN
MONTGOMERY...SOUTHWESTERN LIBERTY...NORTHEASTERN FORT BEND...
NORTHEASTERN BRAZORIA...NORTHWESTERN GALVESTON AND WESTERN CHAMBERS
COUNTIES UNTIL 500 AM CDT...
AT 335 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPRING TO EASTEX /
JENSEN AREA TO BELLAIRE TO MISSION BEND...AND MOVING SOUTHEAST AT 25
MPH AND THROUGH THE REMAINDER OF THE HOUSTON METRO AREA.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
GROUNDS ARE WET AND TREES ARE FULL OF LEAVES. SO...LOCALIZED STRONG
GUSTS COULD DOWN SOME TREES. WE WILL CONTINUE TO MONITOR FOR ANOTHER
POSSIBLE UPGRADE TO A WARNING IF IT RE-STRENGTHENS.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...NORTHEASTERN SUGAR LAND...
BAYTOWN...MISSOURI CITY...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER
PARK...ALVIN...DICKINSON...STAFFORD...SOUTH HOUSTON...BELLAIRE...
HUMBLE...WEST UNIVERSITY PLACE...LA MARQUE...SANTA FE AND WESTERN
SEABROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2956 9462 2946 9471 2942 9474 2939 9476
2954 9479 2979 9473 2965 9491 2977 9507
2975 9507 2954 9502 2940 9477 2939 9482
2938 9489 2937 9513 2970 9580 2972 9550
2984 9538 3016 9535 2990 9458
TIME...MOT...LOC 0835Z 296DEG 21KT 3007 9532 2983 9534 2971 9546 2970
9569The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:49 PM CDT | Areal Flood Advisory | HGX | Polk, Trinity | 116 min |
| May 27, 8:29 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 35 hr |
| May 28, 12:10 AM CDT | Special Weather Statement | HGX | Washington | 65 min |
| May 28, 2:42 AM CDT | Special Weather Statement | HGX | Harris | 93 min |
| May 28, 2:50 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 40 min |
| May 28, 2:57 AM CDT | Areal Flood Advisory | HGX | Galveston, Harris, Montgomery, Waller | 2 hr |
| May 28, 3:37 AM CDT | Special Weather Statement | HGX | Chambers | 83 min |
| May 28, 3:47 AM CDT | Special Marine Warning | HGX | 58 min | |
| May 28, 3:55 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 28, 4:05 AM CDT | River Flood Warning | HGX | Harris | 32 hr |
| May 28, 4:44 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 28, 4:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Matagorda | 61 min |
| May 28, 4:50 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 115 min |
| May 28, 5:00 AM CDT | River Flood Warning | HGX | Harris | 35 hr |
| May 28, 5:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Matagorda | 46 min |
| May 28, 6:38 AM CDT | River Flood Warning | HGX | Harris | 3 hr |
| May 28, 6:38 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
| May 28, 6:41 AM CDT | Special Weather Statement | HGX | Brazoria | 49 min |
| May 28, 6:50 AM CDT | Special Marine Warning | HGX | 55 min | |
| May 28, 7:06 AM CDT | Areal Flood Advisory | HGX | Harris | 114 min |
| May 28, 7:22 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 72 hr |
| May 28, 7:48 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 117 min |
| May 28, 7:50 AM CDT | Special Marine Warning | HGX | 40 min | |
| May 28, 9:16 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 4 days |
| May 28, 9:24 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 3 hr |
| May 28, 9:52 AM CDT | River Flood Warning | HGX | Brazoria | 6 days |
| May 28, 10:42 AM CDT | Special Marine Warning | HGX | 63 min | |
| May 28, 4:53 PM CDT | Special Weather Statement | HGX | Brazoria | 22 min |
| May 28, 5:37 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.